# SDR SWAA980922

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connectors
- Condition: Loose
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO ABQ, L/E ANDT/E FLAPS FAILED TO EXTEND, ALT SYSTEM ACTIVATED, FLAPS POSITIONED TO 15 FOR LANDING.  A/C MADE AN UNEVENTFUL LANDING.  CLEANED AND RESEATED CONNECTORS ON BOTH FLAP TRANSMITTERS, RUN FLAPS SEVERAL TIMES OPS NORMALLY.  REMOVED AND REPLACED OPC STYLUS PEN BATTERY, OPS CKS NORMAL.
